# SDR 5040022204

- Difficulty date: February 22, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N807Z
- Make and model: Cndair CL6002B16
- Aircraft serial: 5040
- Aircraft time: 5,093 hours, 3,036 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 600591541
- Part serial: 750029
- Condition: Out Of Tolerance
- Location: Rt Aoa
- Part time: 5,093 hours, 3,036 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF AD 2003-22-12, FOUND RIGHT AOA TRANSDUCER OUT OF TOLERANCE.
